Optimization with respect to accuracy of calculations of some sets of numerical methods based on linearization
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1959-1963
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a12,
author = {V. A. Kurchatov},
title = {Optimization with respect to accuracy of calculations of some sets of numerical methods based on linearization},
journal = {Differencialʹnye uravneni\^a},
pages = {1959--1963},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a12/}
}
TY - JOUR AU - V. A. Kurchatov TI - Optimization with respect to accuracy of calculations of some sets of numerical methods based on linearization JO - Differencialʹnye uravneniâ PY - 1991 SP - 1959 EP - 1963 VL - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_11_a12/ LA - ru ID - DE_1991_27_11_a12 ER -
V. A. Kurchatov. Optimization with respect to accuracy of calculations of some sets of numerical methods based on linearization. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1959-1963. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a12/